# SDR AUS20031256

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 74230
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 198 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER EXHAUST VALVE AND VALVE GUIDE WORN EXCESSIVELY.  VALVE NOT SEATING CORRECTLY.   FOUND DURING INSPECTION IAW AD/ENG/4 AMDT8.
